# SDR AWXA9500594

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 321452
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, LEFT MID CABIN EMERGENCY EXIT LIGHT POWER SUPPLY FAILED TEST.  REMOVED AND REPLACED LEFT MID CABIN POWER SUPPLY, OPS CHECK GOOD.  (M)
